Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. III


Author: Charles Goldstein
Journal: Trans. Amer. Math. Soc. 143 (1969), 283-301
MSC: Primary 35P10
DOI: https://doi.org/10.1090/S0002-9947-1969-0609010-X
MathSciNet review: 0609010
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35P10

Retrieve articles in all journals with MSC: 35P10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0609010-X
Article copyright: © Copyright 1969 American Mathematical Society